MathSciNet Relay Station
MathSciNet bibliographic data
MR1749574 81Q10 (28A80 37N20)
Guarneri, Italo; Schulz-Baldes, Hermann Intermittent lower bound on quantum diffusion. Lett. Math. Phys. 49 (1999), no. 4, 317–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement